# SDR USAAF98084

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Liftdumper
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1856 - AFTER TAKEOFF FROM CLT, CREW RECEIVED SEVERAL LIFTDUMPER UNSAFE WARNINGS AND LIFTDUMPER FAULTS.  NO EMERGENCY WAS DECLARED, HOWEVER, FLIGHT RETURNED TO CLT.  FLIGHT LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED RIGHT SIDE LIFTDUMPER INLOCK SENSOR NR 2 AND SECURED NR 4 SENSOR BRACKET.  (M)
